# SDR ERAA20120115

- Difficulty date: December 4, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 52,013 hours, 72,682 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 85210043105
- Condition: Corroded
- Location: Pax Door
- Part time: 52,013 hours, 72,682 cycles
- Component: Pax Door, Bombdr
- Component part number: 85210002001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARE METAL AND LIGHT SURFACE CORROSION AT LOWER SECTION OF INSIDE OF PASSENGER DOOR SHELL.
